# SDR IPXA2015072991725

- Difficulty date: July 8, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA743515
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CARGO FLOOR PANEL 261FF HAS TWO HOLES IN LOWER SURFACE.  FABRICATED A NEW FLOOR PANEL IAW SREO MD11-5320-27386-C.
